×

zbMATH — the first resource for mathematics

Sur les opérateurs de Dunford–Pettis positifs qui sont faiblement compacts. (On weakly compact positive Dunford–Pettis operators.) (English) Zbl 1099.46016
The authors give necessary and sufficient conditions concerning the Dunford–Pettis property. They establish the following Theorem. Let \(E\) be a Banach lattice. Then every positive Dunford–Pettis operator from \(E\) into \(E\) is weakly compact if and only if for every positive Dunford–Pettis operator \(T:E\to E\), \(T^2\) is compact. Some other equivalences are given.

MSC:
46B42 Banach lattices
47B07 Linear operators defined by compactness properties
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Charalambos D. Aliprantis and Owen Burkinshaw, Positive compact operators on Banach lattices, Math. Z. 174 (1980), no. 3, 289 – 298. · Zbl 0425.46015 · doi:10.1007/BF01161416 · doi.org
[2] C. D. Aliprantis and O. Burkinshaw, On weakly compact operators on Banach lattices, Proc. Amer. Math. Soc. 83 (1981), no. 3, 573 – 578. · Zbl 0452.47038
[3] C. D. Aliprantis and O. Burkinshaw, Dunford-Pettis operators on Banach lattices, Trans. Amer. Math. Soc. 274 (1982), no. 1, 227 – 238. · Zbl 0498.47013
[4] Charalambos D. Aliprantis and Owen Burkinshaw, Positive operators, Pure and Applied Mathematics, vol. 119, Academic Press, Inc., Orlando, FL, 1985. · Zbl 0608.47039
[5] Charalambos D. Aliprantis and Owen Burkinshaw, Locally solid Riesz spaces with applications to economics, 2nd ed., Mathematical Surveys and Monographs, vol. 105, American Mathematical Society, Providence, RI, 2003. · Zbl 1043.46003
[6] Belmesnaoui Aqzzouz and Redouane Nouira, Sur les opérateurs précompacts positifs, C. R. Math. Acad. Sci. Paris 337 (2003), no. 8, 527 – 530 (French, with English and French summaries). · Zbl 1037.47026 · doi:10.1016/j.crma.2003.09.011 · doi.org
[7] Z. L. Chen and A. W. Wickstead, Vector lattices of weakly compact operators on Banach lattices, Trans. Amer. Math. Soc. 352 (2000), no. 1, 397 – 412. · Zbl 0942.47026
[8] N. J. Kalton and Paulette Saab, Ideal properties of regular operators between Banach lattices, Illinois J. Math. 29 (1985), no. 3, 382 – 400. · Zbl 0568.47030
[9] Anthony W. Wickstead, Extremal structure of cones of operators, Quart. J. Math. Oxford Ser. (2) 32 (1981), no. 126, 239 – 253. · Zbl 0431.47024 · doi:10.1093/qmath/32.2.239 · doi.org
[10] A. W. Wickstead, Converses for the Dodds-Fremlin and Kalton-Saab theorems, Math. Proc. Cambridge Philos. Soc. 120 (1996), no. 1, 175 – 179. · Zbl 0872.47018 · doi:10.1017/S0305004100074752 · doi.org
[11] A. W. Wickstead, Positive compact operators on Banach lattices: some loose ends, Positivity 4 (2000), no. 3, 313 – 325. Positivity and its applications (Ankara, 1998). · Zbl 0984.47032 · doi:10.1023/A:1009838931430 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.